Discovery - University of Dundee - Online Publications

Library & Learning Centre

Persistence and global stability of a ratio-dependent predator-prey model with stage structure

Standard

Persistence and global stability of a ratio-dependent predator-prey model with stage structure. / Xu, Rui; Chaplain, M. A. J.; Davidson, F. A.

In: Applied Mathematics and Computation, Vol. 158, No. 3, 11.2004, p. 729-744.

Research output: Contribution to journalArticle

Harvard

Xu, R, Chaplain, MAJ & Davidson, FA 2004, 'Persistence and global stability of a ratio-dependent predator-prey model with stage structure' Applied Mathematics and Computation, vol 158, no. 3, pp. 729-744., 10.1016/j.amc.2003.10.012

APA

Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2004). Persistence and global stability of a ratio-dependent predator-prey model with stage structure. Applied Mathematics and Computation, 158(3), 729-744. 10.1016/j.amc.2003.10.012

Vancouver

Xu R, Chaplain MAJ, Davidson FA. Persistence and global stability of a ratio-dependent predator-prey model with stage structure. Applied Mathematics and Computation. 2004 Nov;158(3):729-744. Available from: 10.1016/j.amc.2003.10.012

Author

Xu, Rui; Chaplain, M. A. J.; Davidson, F. A. / Persistence and global stability of a ratio-dependent predator-prey model with stage structure.

In: Applied Mathematics and Computation, Vol. 158, No. 3, 11.2004, p. 729-744.

Research output: Contribution to journalArticle

Bibtex - Download

@article{ddd75871fa54461697a64e57c9139a5c,
title = "Persistence and global stability of a ratio-dependent predator-prey model with stage structure",
keywords = "Ratio-dependence, Predator-prey model, Stage structure, Uniform persistence, Global stability",
author = "Rui Xu and Chaplain, {M. A. J.} and Davidson, {F. A.}",
note = "dc.publisher: Elsevier",
year = "2004",
doi = "10.1016/j.amc.2003.10.012",
volume = "158",
number = "3",
pages = "729--744",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Persistence and global stability of a ratio-dependent predator-prey model with stage structure

A1 - Xu,Rui

A1 - Chaplain,M. A. J.

A1 - Davidson,F. A.

AU - Xu,Rui

AU - Chaplain,M. A. J.

AU - Davidson,F. A.

PY - 2004/11

Y1 - 2004/11

N2 - A ratio-dependent predator–prey model with stage structure for prey is investigated. First, sufficient conditions are derived for the uniform persistence and impermanence of the model. Next, by constructing appropriate Lyapunov functions, a set of easily verifiable sufficient conditions are obtained for the global asymptotic stability of nonnegative equilibria of the model. Numerical simulations are presented to illustrate the validity of our main results.

AB - A ratio-dependent predator–prey model with stage structure for prey is investigated. First, sufficient conditions are derived for the uniform persistence and impermanence of the model. Next, by constructing appropriate Lyapunov functions, a set of easily verifiable sufficient conditions are obtained for the global asymptotic stability of nonnegative equilibria of the model. Numerical simulations are presented to illustrate the validity of our main results.

KW - Ratio-dependence

KW - Predator-prey model

KW - Stage structure

KW - Uniform persistence

KW - Global stability

U2 - 10.1016/j.amc.2003.10.012

DO - 10.1016/j.amc.2003.10.012

M1 - Article

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 3

VL - 158

SP - 729

EP - 744

ER -

Documents

Library & Learning Centre

Contact | Accessibility | Policy